Alert archive / California / Wind Advisories in 2014
Wind Advisory 71, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Oct 26, 2014, 9:06 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2014, 9:06 AM PDT (16:06 UTC)
- Expired
- Oct 27, 2014, 2:59 AM PDT
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
439 WWUS76 KLOX 261606 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 906 AM PDT SUN OCT 26 2014 ...GUSTY WINDS THROUGH EARLY TOMORROW MORNING ACROSS PORTIONS OF THE SANTA YNEZ MOUNTAIN RANGE AND ADJACENT WIND PRONE CANYONS AND PASSES OF THE SANTA BARBARA SOUTH COAST... .STRONG GUSTY NORTHEASTERLY WINDS WILL CONTINUE TO BLOW ACROSS PORTIONS OF SANTA BARBARA COUNTY THROUGH EARLY MONDAY MORNING. THE WINDS ARE EXPECTED TO LESSEN SOME DURING MIDDAY TODAY BUT WILL STRENGTHEN INTO THE EVENING AND REMAIN STRONG INTO THE EARLY MORNING HOURS. THE STRONGEST WINDS WILL OCCUR IN THE HILLS ABOVE AND BELOW MONTECITO AND NEAR PASSES AND CANYONS. CAZ052-270015- /O.NEW.KLOX.WI.Y.0071.141026T1606Z-141027T1300Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 906 AM PDT SUN OCT 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT MONDAY. * WINDS AND TIMING...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. WINDS WILL LESSEN SOME DURING THE EARLY AFTERNOON HOURS THEN BECOME STRONGER INTO THE EVENING. THE STRONGEST GUSTS WILL OCCUR IN THE HILLS OF MONTECITO OVERNIGHT. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 154...ESPECIALLY THROUGH SAN MARCOS PASS..AND ABOVE THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE. && $$ CAZ039-270015- /O.NEW.KLOX.WI.Y.0071.141026T1606Z-141027T1300Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 906 AM PDT SUN OCT 26 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT MONDAY. * WINDS AND TIMING...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. WINDS WILL LESSEN SOME DURING THE EARLY AFTERNOON HOURS THEN BECOME STRONGER INTO THE EVENING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...BELOW SAN MARCOS PASS..AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE. && $$ KJ/RK
3 follow-up statements
031 WWUS76 KLOX 262232 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 332 PM PDT SUN OCT 26 2014 ...GUSTY WINDS THROUGH EARLY TOMORROW MORNING ACROSS PORTIONS OF THE SANTA YNEZ MOUNTAIN RANGE AND ADJACENT WIND PRONE CANYONS AND PASSES OF THE SANTA BARBARA SOUTH COAST... .STRONG GUSTY NORTHEASTERLY WINDS WILL CONTINUE TO BLOW ACROSS PORTIONS OF SANTA BARBARA COUNTY THROUGH EARLY MONDAY MORNING. THE WINDS WEAKENED A BIT THIS AFTERNOON BUT WILL STRENGTHEN AGAIN INTO THE EVENING AND REMAIN STRONG INTO THE EARLY MORNING HOURS. THE STRONGEST WINDS WILL OCCUR TONIGHT IN THE HILLS ABOVE AND BELOW MONTECITO AND NEAR PASSES AND CANYONS. CAZ052-270645- /O.CON.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 332 PM PDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WINDS AND TIMING...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. WINDS WILL STRENGTHEN INTO THE EVENING AND REMAIN STRONG THROUGH THE NIGHT. THE STRONGEST GUSTS WILL OCCUR IN THE HILLS OF MONTECITO AND NEAR PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 154...ESPECIALLY THROUGH SAN MARCOS PASS..AND ABOVE THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE. && $$ CAZ039-270645- /O.CON.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 332 PM PDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WINDS AND TIMING...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. WINDS WILL STRENGTHEN INTO THE EVENING AND REMAIN STRONG THROUGH THE NIGHT. THE STRONGEST GUSTS WILL OCCUR BELOW THE MONTECITO HILLS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...BELOW SAN MARCOS PASS..AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE. && $$ KJ/CS
897 WWUS76 KLOX 270655 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1155 PM PDT SUN OCT 26 2014 ...GUSTY WINDS THROUGH EARLY TOMORROW MORNING ACROSS PORTIONS OF THE SANTA YNEZ MOUNTAIN RANGE AND ADJACENT WIND PRONE CANYONS AND PASSES OF THE SANTA BARBARA SOUTH COAST... .STRONG GUSTY NORTHEASTERLY WINDS WILL CONTINUE TO BLOW ACROSS PORTIONS OF SANTA BARBARA COUNTY THROUGH EARLY MONDAY MORNING. THE STRONGEST WINDS WILL OCCUR IN THE HILLS ABOVE AND BELOW MONTECITO AND NEAR PASSES AND CANYONS. CAZ052-271300- /O.CON.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 1155 PM PDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WINDS AND TIMING...NORTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE WINDS WILL DIMINISH TOWARDS DAWN. THE STRONGEST GUSTS WILL OCCUR IN THE HILLS OF MONTECITO AND NEAR PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 154...ESPECIALLY THROUGH SAN MARCOS PASS..AND ABOVE THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE. && $$ CAZ039-271300- /O.CON.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 1155 PM PDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY... * WINDS AND TIMING...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. THE WINDS WILL DIMINISH TOWARDS DAWN. THE STRONGEST GUSTS WILL OCCUR BELOW THE MONTECITO HILLS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...BELOW SAN MARCOS PASS..AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION WHEN DRIVING AND BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. ITEMS SUCH AS PATIO FURNITURE AND CANOPIES SHOULD BE STORED TO PROTECT THEM FROM DAMAGE AND BECOMING AIRBORNE. && $$ ASR
953 WWUS76 KLOX 270959 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 259 AM PDT MON OCT 27 2014 CAZ039-052-271100- /O.CAN.KLOX.WI.Y.0071.000000T0000Z-141027T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 259 AM PDT MON OCT 27 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED TO BELOW ADVISORY CRITERIA AND THE WIND ADVISORY HAS BEEN CANCELLED. LOCAL NORTH WINDS WITH GUSTS TO 35 MPH WILL PERSIST THROUGH DAWN. $$ ASR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 26, 9:00 AM PDT, 6 minutes earlier.
Area forecast discussion, Oct 26, 9:00 AM PDT, 6 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 900 AM PDT SUN OCT 26 2014 .SYNOPSIS... RESIDUAL MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS TO THE NORTHERN MOUNTAIN SLOPES INTO THIS MORNING. GUSTY NORTHEASTERLY WINDS CAN BE EXPECTED AT TIMES THROUGH THE EARLY MONDAY MORNING HOURS IN THE SANTA YNEZ MOUNTAINS AND THROUGH THE INTERSTATE 5 CORRIDOR. TEMPERATURES WILL BE COOLER THROUGH MONDAY. A RIDGE OF HIGH PRESSURE WILL BUILD IN BY TUESDAY...WITH A WARMING TREND THROUGH THURSDAY. && .SHORT TERM (TODAY-TUE)... .MID-MORNING DISCUSSION UPDATE... GUSTY WINDS IN SANTA BARBARA COUNTY THIS MORNING AND THE LIKELIHOOD OF STRONGER WINDS TONIGHT HAVE PROMPTED THE ISSUANCE OF A WIND ADVISORY FOR THE MOUNTAINS AND SOUTH COAST OF SANTA BARBARA THROUGH MONDAY MORNING. THE WINDS THROUGH THE INTERSTATE FIVE CORRIDOR ARE ELEVATED THIS MORNING AS WELL BUT ARE EXPECTED TO REMAIN BELOW CRITERIA UNTIL THIS EVENING. AN ADVISORY IS LIKELY TO BE ISSUED WITH THE AFTERNOON PACKAGE. THE WINDS EVERYWHERE WILL LESSEN A BIT DURING THE EARLY AFTERNOON HOURS PRIOR TO STRENGTHENING INTO THE EVENING AND OVERNIGHT. TEMPERATURES ARE STARTING OFF A FEW DEGREES COOLER THIS MORNING OTHER THAN IN THE WINDY LOCATIONS AND MANY MOUNTAIN LOCATIONS ARE QUITE A BIT COOLER. AREAS OF FOG AND LOW CLOUDS HAVE CONTRIBUTED TO THIS COOLING. AS THE WINDS PICK UP THIS EVENING AND THE LAST EFFECTS OF THE DEPARTING TROUGH MOVE WELL EAST OF THE REGION TEMPERATURES WILL BEGIN TO WARM AND THE WARMING FORECAST TREND INTO THE NEXT WORK WEEK LOOKS TO BE ON TRACK. .EARLY MORNING DISCUSSION... YDYS WEAK FRONT IS DEAD AND GONE. IN ITS WAKE PLENTY OF NORTH SLOPE CLOUDS HAVE FORMED. THERE IS ENOUGH UPSLOPE FLOW TO WARRANT A SLIGHT CHC OF A SHOWER ACROSS THE NORTH SLOPES. A FEW MID LEVEL CLOUDS ARE CURRENTLY DRIFTING OVERHEAD BUT OVERALL SKIES WILL BE MOSTLY SUNNY TODAY. MAX TEMPS WILL BE DOWN ACROSS THE BOARD TODAY ESP IN THE MTNS AND ANTELOPE VLY. A DECENT SUNDOWNER WILL DEVELOP TONIGHT AND A WIND ADVISORY SEEMS PRETTY LIKELY. THE BAREST OF RIDGES POPS UP MONDAY. OFFSHORE FLOW PICKS UP WHICH SHOULD BE ENOUGH TO PUT THE KIBOSH ON ANY LOW CLOUD FORMATION (ALTHO ITS ALWAYS TOUGH COMPLETELY RULE OUT LOW CLOUDS IN THE SANTA MARIA AREA) MAX TEMPS WILL RISE A FEW DEGREES. MORE RIDGING AND OFFSHORE FLOW IS ON TAP FOR TUESDAY. LOOK FOR MAX TEMPS TO RISE TO 3 TO 6 DEGREES ABOVE NORMAL. THERE WILL BE SOME CANYON WINDS IN THE MORNING BUT NOTHING ABOVE ADVISORY LEVELS. .LONG TERM (WED-SAT)... MAXIMUM RIDGING FOR THE WEEK WILL OCCUR WEDNESDAY. 585DM HGTS WILL COMBINE WITH WEAK OFFSHORE FLOW TO DRIVE MAX TEMPS UP INTO THE 80S FOR ALMOST ALL COASTAL AND VLY LOCATIONS. MAX TEMPS WILL BE 6 TO 12 DEGREES ABOVE NORMAL TODAY. CANYON WINDS WILL REMAIN BELOW ADVISORY LEVELS. THE RIDGE WILL SLOWLY MOVE OFF TO THE EAST AS A LARGE EAST PAC TROF MOVES CLOSER TO THE COAST. SKIES SHOULD STILL REMAIN MOSTLY CLEAR THROUGH THE PERIOD. THERE WILL BE A SLOW COOLING TREND WITH TEMPS FALLING 2 TO 4 DEGREES THU AND ANOTHER 4 TO 8 DEGREES FRIDAY. BY FRIDAY MAX TEMPS WILL BE BELOW NORMAL. BOTH THE EC AND GFS HAVE NOW GREATLY BACKED OFF ON THEIR FCST FOR SATURDAYS SYSTEM. NOW IT LOOKS LIKE AGAIN LIKE A DYING FRONT WITH A SLIGHT CHC OF RAIN FOR THE CENTRAL COAST. ITS NOT QUITE AS GRIM AS YDYS SYSTEMS AS THE UPPER TROF IS A LITTLE SHARPER AND PERHAPS THIS WILL SQUEEZE OUT SOME RAIN. && .AVIATION...26/1200Z THERE IS NO MARINE LAYER AT KLAX AT 1130Z. THERE IS A WEAK INVERSION WITH A TOP AT 1600 FEET WITH A TEMPERATURE OF 20 DEGREES C. EXCEPT FOR MVFR TO LOCALLY IFR CIGS ACROSS INTERIOR SECTIONS OF SLO AND SBA COUNTIES AND ON NORTHERN SLOPES THROUGH MID MORNING...VFR CONDS ARE EXPECTED THROUGH TONIGHT. THERE WILL BE SOME GUSTY W TO NW WINDS ON THE CENTRAL COAST AND IN THE ANTELOPE VALLEY THIS AFTERNOON. THERE WILL ALSO BE SOME GUSTY NW TO N WINDS THROUGH AND BELOW PASSES AND CANYONS OF SRN SBA COUNTY AND THROUGH THE I-5 CORRIDOR THROUGH LATE TONIGHT. KLAX...HIGH CONFIDENCE IN 12Z TAF WITH VFR CONDS EXPECTED THROUGH THE PERIOD. THERE IS A 20 PERCENT CHANCE OF MVFR CIGS BETWEEN 12Z AND 16Z. KBUR...HIGH CONFIDENCE IN 12Z TAF WITH VFR CONDS EXPECTED THROUGH THE PERIOD. THERE IS A 20 PERCENT CHANCE OF MVFR CIGS BETWEEN 12Z AND 16Z. && .MARINE...26/800 AM... FOR THE OUTER WATERS...HIGH CONFIDENCE IN GALE FORCE WINDS DEVELOPING TODAY AND CONTINUING THROUGH TONIGHT. FOR MONDAY THROUGH TUESDAY THE NORTHWEST WINDS WILL BE WEAKER...BUT HIGH CONFIDENCE IN THE WINDS REMAINING AT SMALL CRAFT ADVISORY LEVELS. FOR THE INNER WATERS...HIGH CONFIDENCE IN WINDS REACHING SMALL CRAFT ADVISORY LEVELS ACROSS THE NORTHERN INNER WATERS (PT PIEDRAS BLANCAS TO POINT SAL) TODAY AND CONTINUING THROUGH TONIGHT. FOR THE SOUTHERN INNER WATERS...THERE MAY BE SOME LOCAL GUSTS REACHING SMALL CRAFT LEVELS ACROSS THE WESTERN PORTION...BUT MODERATELY CONFIDENT THAT SMALL CRAFT LEVELS WINDS WILL BECOME WIDESPREAD ENOUGH TO WARRANT A SMALL CRAFT ADVISORY (HOWEVER THE SITUATION WILL BE REEVALUATED WITH THE AFTERNOON FORECAST). FOR MONDAY THROUGH WINDS...HIGH CONFIDENCE IN WINDS REMAINING BELOW SMALL CRAFT THRESHOLDS. THE LARGE WEST TO NORTHWEST SWELL WILL PEAK THIS MORNING THEN DIMINISH THIS AFTERNOON AND TONIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...RORKE/KJ AVIATION...DB MARINE...RAT SYNOPSIS...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 26, 8:45 AM PDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 845 AM PDT SUN OCT 26 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-271300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 845 AM PDT SUN OCT 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY NORTHERLY WINDS WILL CREATE DRIVING HAZARDS FOR SOUTHERN SANTA BARBARA COUNTY AND POSSIBLY THE I-5 CORRIDOR. HIGH SURF AND DANGEROUS RIP CURRENTS WILL CREATE HAZARDS IN THE SURF ZONE TODAY. GALE FORCE WINDS WILL CREATE HAZARDS FOR MARINERS IN THE OUTER WATERS TODAY AND TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SIRARD/RK
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:31 AM PDT | Small Craft Advisory | LOX | 41 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.